| Model Number |
CF-Q165I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope to the service center for a crushed distal end.During the device analysis, the service center technician indicates that a foreign material on grip, control section, scope cover, jet tube (white foreign material, light guide lens and c-cover was found.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, a definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.